RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 84, Issue 2  


Nonnegativity of Quadratic Forms on Intersections of Quadrics and Quadratic Maps
A. V. Arutyunov
163
Linear Relations as Generators of Semigroups of Operators
A. G. Baskakov
175
Estimates for the Orders of Zeros of Polynomials in Some Analytic Functions
A. P. Dolgalev
193
On Normal Hankel Matrices of Low Orders
Kh. D. Ikramov, V. N. Chugunov
207
On Almost Representations of Groups with Property (T)
V. M. Manuilov, Yu. Chao
219
On an Integral Inequality and Its Application to the Proof of the Entropy Inequality
Sh. M. Nasibov
231
On the Strong Solutions of a Regularized Model of a Nonlinear Visco-Elastic Medium
V. P. Orlov
238
On a Series of Problems Related to the Borsuk and Nelson–Erdős–Hadwiger Problems
A. M. Raigorodskii, M. M. Kityaev
254
On Pursuit Problems in Controlled Distributed Systems
M. Tukhtasinov, M. Sh. Mamatov
273
A Special Matrix Transformation Semigroup of Primitive Pairs and the Genealogy of Pythagorean Triples
V. E. Firstov
281
Birational Rigidity and $\mathbb Q$-Factoriality of a Singular Double Cover of a Quadric Branched over a Divisor of Degree 4
K. A. Shramov
300

Brief Communications
New Distributions in Classical Physics
V. P. Maslov
312
Adiabatic Limits on Riemannian $\mathrm{Sol}$-Manifolds
A. A. Yakovlev
318
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019